# SDR SWIA200922773

- Difficulty date: October 3, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 8,595 hours, 4,775 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CARGO DOOR UNSAFE CAUTION AND UNABLE TO CONTROL PRESSURIZATION.  (FLT 4666)  REPLACED CARGO DOOR HARNESS.
